MAUDE Adverse Event Report: FORT METAL PLASTIC CO., LTD DRIVE; QUAD CANE

FORT METAL PLASTIC CO., LTD DRIVE; QUAD CANE
Model Number RTL10310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a cane.We have not received the device for evaluation.We are filing this report in an over abundance of caution.We will file a follow up when additional data becomes known.End-user reported that the cane broke in half causing him to fall down 3 stairs hitting his head and hurting back.We are awaiting confirmation of medical service.

Brand Name
DRIVE
Common Device Name
QUAD CANE
Manufacturer (Section D)
FORT METAL PLASTIC CO., LTD
yi he civil affairs
industrial area
guongdong 51602 3
CH  516023
MDR Report Key11917025
Report Number2438477-2021-00020
Device Sequence Number17193440
Product Code IPS
UDI-Device Identifier00822383254050
UDI-Public822383254050
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2021
Report Date (Section F) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10310
Was the Report Sent to FDA? Yes
Device Age3 YR
Event Location Home
Date Report to Manufacturer06/03/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Date Report Sent to FDA06/01/2021